MathSciNet Relay Station
MathSciNet bibliographic data
MR1992895 16E40 (18A25 19D55)
Słomińska, Jolanta Decompositions of the category of noncommutative sets and Hochschild and cyclic homology. Cent. Eur. J. Math. 1 (2003), no. 3, 327–331 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement